Lifting of fractional Sobolev mappings to noncompact covering spaces

  • Jean Van Schaftingen

    Université Catholique de Louvain, Louvain-la-Neuve, Belgium
Lifting of fractional Sobolev mappings to noncompact covering spaces cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

Given compact Riemannian manifolds and , a Riemannian covering by a noncompact covering space , and , the space of liftings of fractional Sobolev maps in is characterized when and an optimal nonlinear fractional Sobolev estimate is obtained when moreover . A nonlinear characterization of the sum of spaces is also provided.

Cite this article

Jean Van Schaftingen, Lifting of fractional Sobolev mappings to noncompact covering spaces. Ann. Inst. H. Poincaré Anal. Non Linéaire 42 (2025), no. 1, pp. 41–84

DOI 10.4171/AIHPC/98